General models in min-max continuous location: Theory and solution techniques

J. B.G. Frenk, J. Gromicho, S. Zhang

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

In this paper, a class of min-max continuous location problems is discussed. After giving a complete characterization of the stationary points, we propose a simple central and deep-cut ellipsoid algorithm to solve these problems for the quasiconvex case. Moreover, an elementary convergence proof of this algorithm and some computational results are presented.

Original languageEnglish (US)
Pages (from-to)39-63
Number of pages25
JournalJournal of Optimization Theory and Applications
Volume89
Issue number1
DOIs
StatePublished - Apr 1996

Keywords

  • Ellipsoid algorithm
  • Location theory
  • Min-max programming
  • Quasiconvexity

Fingerprint Dive into the research topics of 'General models in min-max continuous location: Theory and solution techniques'. Together they form a unique fingerprint.

Cite this